# SDR CALA2025010901845

- Difficulty date: January 7, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N17262
- Make and model: Boeing 737-8
- Aircraft serial: 66594
- Aircraft time: 11,318 hours, 4,008 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

E2 ESN 60A202 HAD POWER FLUCTUATIONS ON CLIMB DURING FERRY FLIGHT FROM EWR TO CLE. SUBJECT A/C A/R BACK INTO EWR.  PLEASE DOWNLOAD THE CEOD DATA USING EC/RA 7321-01747. PLEASE REPORT FINDINGS AND ACTION IN THIS LOG PAGE. ESCPP@UNITED.COM; 847-700-8324 OPTION 4. CARRIED BY ELB ACCOMPLISHED ECRA 7321-01747 AND UPLOADED #2 ENGINE CEOD DATA. AS PER FIM 73-20 TASK 927 PERFORMED WIRING CHECKS BETWEEN #2 ENG FMU DP55A TO CH.A EEC DP5A REF WDM 73-25-21-1. CONTINUITY CHECKS GOOD AND NO SHORTS NOTED WITH MEGGER. ALSO CHECKED CH.A FMU RESISTANCE VALUES, ALL WITHIN LIMITS PER THE FIM. PERFORMED A HIGH POWER RUN WITH NO DEFECTS NOTED ON #2 ENGINE.
